# SDR ABXA020359

- Difficulty date: December 2, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 70,927 hours, 84,034 cycles
- Engine: Pwa JT8D*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Part number: 59101577
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR OUTER PANEL CRACKED AND HAD IMPROPER EDGE DISTANCE AT THE NR 2 BEAM FORWARD SIDE. (HOLD OPEN LATCH AREA) REPLACED AFT LOWER CARGO DOOR ASSEMBLY IAW SRM.
